# SDR ASAA2016010414639

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,330 hours, 9,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START RT PACK ILLUMINATED, EXTINGUSHES AFTER RESET OF MASTER CAUTION.  ACFT GROUNDED. REF FIM TASK 21-62, TASK 801, PERFORMED BIT PACK/ZONE TEMP CONTROLLER 2.  SHOWS THIS PACK TCV ON BIT & PREV FLT.  ON VERIFY SHOWS GREEN LIGHT. RESET.  PERFORMED BIT AGAIN.  ALL GREEN LIGHTS IAW FIM TASK 21-62, TASK 831. FAULT WAS INTERMITTENT. LIGHT DOES NOT ILLUMINATE ON RECALL.  RAN THE PACK.  NO WARNINGS.
